Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
172 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

What causes itching when on bp medication

Premium Questions

Dr. Albana Sejdini MD

What can I do if every BP med I get put on causes me dizziness?this has gone on for years and my quality of life is getting worse?I have been on Beta blockers and others.Recently 120 Diltiazem 50... View answer

Answered by : Dr. Albana Sejdini ( General & Family Physician)
Dr. Shruti Rijhwani MD

my wife (age 72) was presented to the clinic yesterday with blood pressure 180/105. The doctor prescribed lisinopril , immediately 2 x10 mg tablets and one before bedtime(10Mg). This lowered her pressure to 129/79 . last... View answer

Answered by : Dr. Shruti Rijhwani ( Rheumatologist)
Dr.   Bonnie Berger-Durnbaugh MD

about this, but has since felt like it is noticeable when swallowing on a regular bases regardless ... a diff. Pill. Can you answer me please as what to do..... XXXXXXX ... View answer

Answered by : Dr. Bonnie Berger-Durnbaugh ( General & Family Physician)
Dr. Shubham Mehta MD

started Blood Pressure Medication It blocked Limbitrol and I felt depressed. After many changes of BP medication , I am taking Micardis 80 MG. My blood pressure is 153/75 and needs a tweak.... View answer

Answered by : Dr. Shubham Mehta ( Psychiatrist)
Dr. K. Naga Ravi Prasad MD

Im having a hip operation next month and also have back pain . I also take blood pressure medications. What pain medicines can I take without raising blood pressure. Im a 57 year old male. No other ... View answer

Answered by : Dr. K. Naga Ravi Prasad ( Orthopaedic Surgeon)

Public Forum Discussions

Dr. Sukhvinder Singh MD

it I do itch and it stops but when I m in bed laying down, getting out of the tub, I don t know ...Hi, my name is DeHaven Johnson, African American. I itch not all the time but I m trying to pay ... View answer

Answered by : Dr. Sukhvinder Singh ( Cardiologist)
Dr. Akhtarhusian GHAUSI MD

ankle and oftentimes my left testicle itches and relief comes when I press the roots of the hair on my ... when I take half of what is prescribed ... View answer

Answered by : Dr. Akhtarhusian GHAUSI ( General & Family Physician)
Dr. Bhalchandra Pedhambkar MD

Dear Doctor, I am aged 58, on BP medication ( nipidifine 20 mg retard) since 2007. I had my ... a pulling pain in scrotum and also under the operated scar when I rub. specially, when I am... View answer

Answered by : Dr. Bhalchandra Pedhambkar ( General & Family Physician)
Dr.  Pratap VGM MD

I have RA & my doctor wants me on high blood pressure meds - my bp is usually less than 120 / 80 - occassionaly it does go up - thus the blood pressure meds.-----I have a lot of dizzyness and light head. trying ... View answer

Answered by : Dr. Pratap VGM ( Diabetologist)
Dr.  Suresh Heijebu MD

at the ENT specialist office while doing an exam so he had my bp checked and it was 148/100 pulse 100. What ...Hi I am 33 yr old female that has been on bp meds of Lisinopril 10mg for just over 2... View answer

Answered by : Dr. Suresh Heijebu ( General & Family Physician)

Mobile Questions and Answers

Dr. Deepika Patil MD

Hi, Interactions is unlikely. You can take both safely together. Regards Dr Deepika Patil

Dr. Narender Saini MD

These symptoms are not usual for amlodipine. You should consult your doctor for any other issue that you may be having.

Dr. Kaushal Bhavsar MD

I will advice to start aerobic exercise and strict dieting. You should try all these first. And then start drugs. And no harm in taking it. Please hit thanks if you like my answer.